# SDR CA091118010

- Difficulty date: November 17, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 14,868 hours
- Engine: Pwa PT6A27
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: C2CF33951
- Condition: Cracked
- Location: Cockpit
- Part time: 14,849 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSTALLATION OF THE DUAL CONTROLS A CRACK WAS FOUND ON THE WELD AT THE BASE OF THE LOWER CONTROL COLUMN.  THIS CRACK IS WHERE AWD CF-84-01R1, S/B 2/28 REV B REQUIRES INSPECTION.  CRACK WAS INITIALLY NOTICED AS A PAINT CRACK AND UPON FURTHER INSP CONFIRMED WITH NDT AS AN ACTUAL CRACK.   (TC NR 20091118010)
